# SDR DALA2024081508170

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 90,617 hours, 11,844 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 L4 DOOR INDICATION WITH HISTORY. CORRECTIVE ACTION: CHECKED WIRING FROM PROX BOX TO BOTH PROX SENSORS 23 AND 25 MJ FOUND OK. REMOVED AND REPLACED 23 AND 25 MJ PROX SENSORS. VERIFIED WITH IPC AND PSCU FOR CORRECT PIN. REMOVED SPEED TAPE FROM LIGHTNING HOLE ON DOOR TO INSPECT UPPER PROX SENSOR ROD MECHANISM REF A330 AMM 52-71-11. ADJUSTED COUPLING DISK FOR GEARBOX REFERENCE CMM 52-13-16. READJUSTED GAP OF PROX SENSORS TARGETS REF A330 AMM 52-71-34. PRESSURIZE A/C SHOOK ROD ENDS TO TARGETS AND PROX SENSORS. SHOOK AIRCRAFT BY OPERATING HYDRAULIC AND FLIGHT CONTROLS NO DOOR OPEN MESSAGE FOUND. CLOSED UP 4L DOOR PER A330 AMM 52-13. ALL DOOR FUNCTION WORK IS GOOD AND LIGHTS IN COCKPIT IS OK. EMERGENCY LIGHTS ARE GOOD. OK FOR SERVICE. (0502252)
